Author Topic: Intense constant feelings of dread  (Read 669 times)

[Buddie]

Re: Intense constant feelings of dread
« Reply #10 on: February 27, 2022, 04:50:58 am »
Yes, depression can be part of this. maybe a non stimulating AD might settle you down and boost your mood and cut off the racing thoughts

So, I had two bad reactions from edibles like 7 or so months ago and after those, my mind was racing every hour of every day, while I was awake. I started taking Prozac and it took a couple weeks to kick in, but once it did, I woke up one day and the racing thoughts were gone. 100% gone. Iíve never, in my entire life, experienced such peaceful silence in my brain like I do on Prozac. I really was scared to take another medication, but Iím pretty glad I did. I still have other symptoms, but at least the racing, intrusive thoughts are gone.

A bad edible experience is horrendous, Iím glad you are feeling balanced now.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense constant feelings of dread
« Reply #11 on: February 28, 2022, 12:42:42 am »
Impossible to dose edibles. Avoid entirely
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense constant feelings of dread
« Reply #12 on: May 08, 2022, 02:21:10 pm »
How do you lift yourself out of the apathy.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.